# SDR JJBA20190426015

- Difficulty date: April 26, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 31,164 hours, 20,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE. R & R MAIN DOOR EXTERNAL EMERGENCY LIGHT. OPS CHECK SAT.
